# SDR AALA202202085936

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737*
- Aircraft serial: 31105
- Aircraft time: 34,439 hours, 14,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L LEFT GIRT BAR CLIP LOOSE. ACCOMPLISHED PERMANENT REPAIR PER AARD 51-40-00-2 PAR 2.
